`a`
Related Articles
1

Green's functions for parabolic systems of second order in time-varying domains

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1407 - 1433, 2014

Hongjie Dong - (email), Seick Kim - (email)

 Abstract       References       Full Text      Related Articles

2

The approximate controllability of a model for mutant selection

Evolution Equations and Control Theory  Volume 2, Issue 4, Pages : 741 - 747, 2013

Hans Weinberger - (email)

 Abstract       References       Full Text      Related Articles

3

Inverse problem for a coupled parabolic system with discontinuous conductivities: One-dimensional case

Inverse Problems and Imaging  Volume 7, Issue 1, Pages : 159 - 182, 2013

Michel Cristofol - (email), Patricia Gaitan - (email), Kati Niinimäki - (email), Olivier Poisson - (email)

 Abstract       References       Full Text      Related Articles

4

Gradient blowup rate for a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 767 - 779, 2009

Zhengce Zhang - (email), Bei Hu - (email)

 Abstract       Full Text      Related Articles

5

A computational method for an inverse problem in a parabolic system

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 205 - 218, 2009

Mohsen Tadi - (email)

 Abstract       Full Text      Related Articles

6

A quasilinear thermoviscoelastic system for shape memory alloys with temperature dependent specific heat

Communications on Pure and Applied Analysis  Volume 8, Issue 3, Pages : 1093 - 1115, 2009

Shuji Yoshikawa - (email), Irena Pawłow - (email), Wojciech M. Zajączkowski - (email)

 Abstract       Full Text      Related Articles

7

Center manifolds and dynamics near equilibria of quasilinear parabolic systems with fully nonlinear boundary conditions

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 595 - 633, 2008

Yuri Latushkin - (email), Jan Prüss - (email), Ronald Schnaubelt - (email)

 Abstract       Full Text      Related Articles

8

Blowup rate estimates for the heat equation with a nonlinear gradient source term

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 927 - 937, 2008

Jong-Shenq Guo - (email), Bei Hu - (email)

 Abstract       Full Text      Related Articles

9

Properties of blow-up solutions to a parabolic system with nonlinear localized terms

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 683 - 700, 2005

Huiling Li - (email), Mingxin Wang - (email)

 Abstract       Full Text      Related Articles

10

Travelling waves for solid-gas reaction-diffusion systems

DCDS Supplements  Volume 2003, Issue Special, Pages : 872 - 879, 2003

C. van der Mee - (email), Stella Vernier Piro - (email)

 Abstract       Full Text      Related Articles